An adverse incident is a situation whereby a process of healthcare intervention has resulted in the patient being injured, and the injury sustained has not been brought about by the condition. On the other hand, an incident is termed as near-miss when healthcare intervention could have resulted in injury for the patient. This essay aims to shed more light on patient safety and medication, notably focusing on the role of pharmacists in the provision of healthcare services. Moreover, it compares the function of pharmacists in Saudi Arabia to that of the United Kingdom.During the mediation process, the major role that pharmacists are tasked with is a minimization of errors that may come up. According to Gable and Stunson (2010), errors can be registered during medication within five steps. These steps include that of prescription, documentation as well as a dispensation. In like manner, errors can be registered in the course of drug administration and during patient monitoring. In an attempt to make all the concerned stakeholders aware of the imperative role that pharmacists play, the WHO has re-classified the above-mentioned stages into three basic periods: prescription, dispensation, and administration. It has been established that 39% of the errors that take place during medication take place during the prescription phase. This is brought majorly about by inadequate drug prescription knowledge, as well as the absence of an amicable relationship between the healthcare provider and the patient. At the same time, it has been established that some of the errors in the course of the prescription can be brought about by mental slips in case of a distraction and calculation errors. (Gable and Stunson, 2010) similarly argue that quite a lot of medication-related errors, notably 38% take place during the phase of administration. This high error incidence is majorly brought about by the event of using similar materials to package different drugs, lack of clear orders on how the drugs should be administered,d and sadly enough, the failure to double check. Poor handwriting, inability to make sense out of abbreviations, as well as the misuse of the trailing zero,s has also been pointed out to result into about 12% of errors during medication.